# SDR AWXA0000982

- Difficulty date: November 27, 2000
- Submitted: November 28, 2000
- Operation: Air carrier
- Aircraft: N330AW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23499
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 65C3759088
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APPROX 1.5 INCH CRACK EXTENDING FROM CENTER WEB OF FWD PRESS BULKHEAD STA 178 JUST ABOVE WL 207 RBL 1 - 2.5.  CUT OUT DAMAGE, NO CRACKS NOTED IAW B737 NTM PT.6 51-00-00 FIG 23.  FABED REPAIR  DOUBLER AND FILLERS; TREATED IAW SRM 51-20-01; INSTALLED IAW 51-40-02; SEALED IAW 51-20-05, 53-10-08; CUT OUT DAMAGE AND FABED REPAIR PARTS IAW SRM 53-10-08 FIG 209.
